International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 1, Pages 45-47

Partial sums of functions of bounded turning

Jay M. Jahangiri1 and K. Farahmand2

1Department of Mathematics, Kent State University, Burton 44021-9500, Ohio, USA
2School of Computing and Mathematics, University of Ulster, Jordanstown Campus, Newtownabbey Co. Antrim, BT37 0QB, UK

Received 26 May 2003

Copyright © 2004 Jay M. Jahangiri and K. Farahmand. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We determine conditions under which the partial sums of the Libera integral operator of functions of bounded turning are also of bounded turning.